Health Care

Home health care using technology

Temporary Impotence



Can Medications Cause Temporary Impotence?

Impotence is an incredibly common condition, one that millions of men around the world suffer from. It is defined as being the inability for a man to achieve or maintain an erection, and sexual drive and the ability to have an orgasm are not necessarily affected. This is not a new condition that is for sure, and one that you should never feel ashamed about.

Men are often humiliated if they find that they are impotent, but you should know that it may just be temporary, and even if it is not, there are still many things that you can do to deal with your condition and get back to living your normal life. You do not have to deal with impotence, but there are a few steps that you will need to take to deal with it.

 
Causes of Temporary Impotence

There are quite a few different things that are known for causing impotence, and there are certain medications that can cause temporary impotence as well. It is important that you find out which medications cause temporary impotence, especially if you have recently or are soon to be put on any medication.

This way at least you can be prepared and know what to expect, and if you are not willing to take a medication that may cause temporary impotence, you may be able to work with your doctor and figure out another plan.

 
Medications for Impotence

There are various different types of medications that can cause prostate impotence. There are the diuretics and antihypertensives, and this includes Tenormin, Normodyne, Inderal, Capoten, Bumex, Lasix, Tenex, and Hygroton. There are also the antidepressants which are the most commonly associated with impotence.

This includes Zoloft, Marplan, Elavil, Asendin, Norpramin, Pamelor, Buspar, Nardil, Serax, Tofranil, Sinequan, Valium, and Dilantin, just to name a few.

Also known to cause temporary impotence are the non-steroidal anti-inflammatory drugs, such as Cogentin, Parlodel, Sinemet, Artane, and Kemadrin.

Even muscle relaxants can cause temporary impotence, and this is quite surprising because it is not something that most people would expect. No matter what medication you may start taking, you need to make sure that you are aware of all the details first and that you are aware of any issues you may experience as a result of taking the medication.

Talk to your doctor, but also do some research on your own so that you can understand about the drug. These are drugs, and need to be taken responsibly, and you need to be aware of any possible side effects, impotence and other.

Comments are closed.